# SDR 2008UALA00066

- Difficulty date: January 3, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 67,639 hours, 11,077 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR LWR EMERGENCY EXIT IDENTIFIER SIGN L979 WIRES ARE BROKEN.
